International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 3, Pages 423-432
Generalized Köthe-Toeplitz duals
Department of Pure Mathematics, Queen's University of Belfast, Belfast BT7 1NN, Ireland
Received 9 November 1979
Copyright © 1980 I. J. Maddox. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The and -duals spaces of generalized spaces are characterized, where . The question of when the and dual spaces coincide is also considered.